# SDR AALA20101205TUL01

- Difficulty date: December 5, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N559AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53089
- Aircraft time: 56,958 hours, 29,027 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR RIGHT WHEEL WELL LONGERON 20 RIGHT CRACKED STATION 996.  INSTALLED REPAIR DOUBLER AND FILLER ON RIGHT LONGERON 20 AT STATION 996 PER AARD 53-10-00-18.
